Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/43350
DC FieldValueLanguage
dc.contributorDepartment of Applied Mathematics-
dc.creatorLiu, C-
dc.creatorLu, N-
dc.creatorZhang, Q-
dc.creatorLi, J-
dc.creatorLiu, P-
dc.date.accessioned2016-06-07T06:15:58Z-
dc.date.available2016-06-07T06:15:58Z-
dc.identifier.issn0096-3003-
dc.identifier.urihttp://hdl.handle.net/10397/43350-
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.subjectEconomic interesten_US
dc.subjectGestation delayen_US
dc.subjectHopf bifurcationen_US
dc.subjectMaturation delayen_US
dc.subjectSingularity induced bifurcationen_US
dc.subjectState feedback controlen_US
dc.titleModeling and analysis in a prey-predator system with commercial harvesting and double time delaysen_US
dc.typeJournal/Magazine Articleen_US
dc.identifier.spage77-
dc.identifier.epage101-
dc.identifier.volume281-
dc.identifier.doi10.1016/j.amc.2016.01.039-
dcterms.abstractA differential-algebraic prey-predator system with commercial harvesting on predator is proposed, where maturation delay for prey and gestation delay for predator are considered. Since commercial harvesting is dynamically influenced by variation of economic interest, we will investigate combined dynamic effects of double time delays and economic interest on population dynamics. Positivity of solutions and uniform persistence of system are studied. In the absence of time delay, by taking economic interest as bifurcation parameter, existence of singularity induced bifurcation is investigated based on differential-algebraic system theory. State feedback controllers are designed to eliminate singularity induced bifurcation and stabilize the proposed system around corresponding interior equilibrium. In the presence of double time delays, by analyzing associated characteristic transcendental equation, it is found that interior equilibrium loses local stability when double time delays cross corresponding critical values. According to Hopf bifurcation theorem for functional differential equation, existence of Hopf bifurcation is investigated as local stability switches. Based on normal form theory and center manifold theorem, directions of Hopf bifurcation and stability of the bifurcating periodic solutions are studied. Numerical simulations are carried out to show consistency with theoretical analysis.-
dcterms.bibliographicCitationApplied mathematics and computation, 2016, v. 281, p. 77-101-
dcterms.isPartOfApplied mathematics and computation-
dcterms.issued2016-
dc.identifier.scopus2-s2.0-84957961892-
dc.identifier.eissn1873-5649-
Appears in Collections:Journal/Magazine Article
Access
View full-text via PolyU eLinks SFX Query
Show simple item record

SCOPUSTM   
Citations

20
Last Week
0
Last month
Citations as of Aug 29, 2020

WEB OF SCIENCETM
Citations

20
Last Week
0
Last month
Citations as of Oct 15, 2020

Page view(s)

201
Last Week
0
Last month
Citations as of Oct 14, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.